# SDR ASAA2013012893810

- Difficulty date: January 28, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750222
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE PLATE FOUND TO HAVE CORROSION.  REMOVED CORROSION ON LOWER SIDEWALL SUPPORT AS REQUIRED IAW ARM 53-00-53 IN 4 AREAS. 4 OF 4 AREAS FOUND TO BE OUT OF LIMITS USING UT GUAGE T8225Y IAW SRM 53-00-53.  REMOVED FLOOR PANEL 140BF AS REQD IAW SRM 51-40-02.  REMOVED LOWER SIDEWALL SUPPORT IAW SRM 51-40-02 RECEIVED NEW SIDEWALL SUPPORT AND REPAIR SPLICE IAW BAC DWG 1496-377.  LOCD, DRILLED, COUNTERSUNK HOLES IAW SRM 51-40-02. ALODINED, PRIMERED, AND PAINTED IAW SRM 51-20-01 AND SRM 51-21-10.  INSTALLED NEW LOWER SIDEWALL SUPPORT IAW SRM 51-40-02 CICD AREA IAW SRM 53-00-53.  REINSTALLED FLOORBOARD IAW SRM 51-40-02.
